# SDR ASAA0947002

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 55,381 hours, 32,995 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C2524270A
- Part serial: MA6048
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 GROUND SPOILER LWR SURFACE HAS GRAVEL DAMAGE.  REMOVED AND INSTALLED NEW SPOILER.
